# SDR SWAA043702

- Difficulty date: December 21, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 59,591 hours, 44,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3051F
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD RT EMERGENCY EXIT DOOR SLIDE LIGHT INOP.  RELAMPED PER MM.
